Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

im currently on minocyclne 100 mg twice daily. i have been on this for about 3 or 4 months, and the only thing left on my face is the red marks from the previous acne. my derm said next appointment he will probably lower the dosage of minocycline. I am scared that i will breakout again. what shud i expect when lowering my dosage of micoycline ? (not going off fully, probably half my current dose tho)

p.s. i am 16 years old and im 99.99% sure my acne is hormonal, as i just recently got it within the year

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×